# SDR UHLA2015030800211

- Difficulty date: March 8, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 28,791 hours, 17,750 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN INBD OF RIB 17 HAS CRACK 3.35".  REPAIRED CRACK DAMAGE BY ROUTE OUT AND DOUBLER/TRIPPLER IAW ETD2015-170-022096.
